# SDR IPXA2025110724277

- Difficulty date: October 17, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 93,671 hours, 18,581 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AGA717035
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CGO COMP FLOOR AREA STA 1841 FLOOR BEAM FLOOR PANEL SUPPORT CHANNEL TOP SURFACE HAS CORROSION FROM LBL 7 TO RBL 24.
